# SDR 99ZZZM667

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881EA
- Make and model: Dhav DHC8103
- Aircraft serial: 233
- System (JASC): 7921 · Engine Oil Cooler
- Part: Packing
- Part number: AS3209219
- Condition: Cut
- Location: Lt Oil Cooler
- Stage of operation: CR
- Nature of condition: K, Y
- Precautionary procedure: E

## Discrepancy

OIL PRESS CAUTION LIGHT FLICKERED DURING CLIMB-OUT FROM CDV.  NR 2 ENGINE OIL PRESS DROPPED TO ZERO IN CRUISE.  SHUTDOWN NR 2 ENGINE AND MADE UNEVENTFUL LANDING AT ANC.  OIL LEAK AT NR 2 ENGINE OIL COOLER INLET DUE TO CUT O-RING.  ENGINE REPLACED DUE TO OIL STARVATION.  (M)
